# SDR USAA051249

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TOP SURFACE OF S-17L CREASE BEAM WEB; BETWEEN BS 727B AND 727C.  REMOVED FASTENERS IN AREA, REMOVED SURF CORROSION, TREATED AND PRIMED, INSTALLED FASTENERS IAW SRM 53-60-13, DEFECT SIZE: 2" BY 1" BY 0.002" CORRODED AREA.
